Alert archive / California / Freeze Watches in 2016
Freeze Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this freeze watch at Apr 25, 2016, 3:39 AM PDT. It took effect at Apr 26, 2016, 12:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2016, 3:39 AM PDT (10:39 UTC)
- In effect from
- Apr 26, 2016, 12:00 AM PDT
- Expired
- Apr 25, 2016, 9:09 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
392 WWUS76 KEKA 251039 CCA NPWEKA URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 339 AM PDT MON APR 25 2016 CAZ003-076-252245- /O.COR.KEKA.FR.Y.0009.160426T0700Z-160426T1600Z/ /O.COR.KEKA.FR.Y.0008.000000T0000Z-160425T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 339 AM PDT MON APR 25 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY. * LOW TEMPERATURES...32 TO 37 DEGREES. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF RUTH...GASQUET...ORLEANS...COVELO...WILLITS...LAYTONVILLE...WILLOW CREEK...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST FORMATION WILL BE MOST LIKELY IN PROTECTED VALLEY LOCATIONS WHERE WINDS REMAIN LIGHT THROUGH THE NIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ004-252245- /O.NEW.KEKA.FZ.A.0001.160426T0700Z-160426T1600Z/ /O.CON.KEKA.FR.Y.0008.000000T0000Z-160425T1600Z/ UPPER TRINITY RIVER- 339 AM PDT MON APR 25 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOW TEMPERATURES...32 TO 37 DEGREES THIS MORNING. 29 TO 35 DEGREES TONIGHT AND TUESDAY MORNING. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF WEAVERVILLE...TRINITY CENTER...HAYFORK...DOUGLAS CITY...RUTH...HYAMPOM...DENNY...FOREST GLEN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST FORMATION WILL BE MOST LIKELY IN PROTECTED VALLEY LOCATIONS WHERE WINDS REMAIN LIGHT THROUGH THE NIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
445 WWUS76 KEKA 251602 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT MON APR 25 2016 CAZ003-076-260515- /O.EXP.KEKA.FR.Y.0008.000000T0000Z-160425T1600Z/ /O.CON.KEKA.FR.Y.0009.160426T0700Z-160426T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 902 AM PDT MON APR 25 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY... * LOW TEMPERATURES...32 TO 37 DEGREES. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF RUTH...GASQUET...ORLEANS...COVELO...WILLITS...LAYTONVILLE... WILLOW CREEK...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ004-260515- /O.EXP.KEKA.FR.Y.0008.000000T0000Z-160425T1600Z/ /O.CON.KEKA.FZ.A.0001.160426T0700Z-160426T1600Z/ UPPER TRINITY RIVER- 902 AM PDT MON APR 25 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * LOW TEMPERATURES...29 TO 35 DEGREES. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF WEAVERVILLE...TRINITY CENTER...HAYFORK...DOUGLAS CITY...RUTH... HYAMPOM...DENNY...FOREST GLEN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
698 WWUS76 KEKA 260409 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 PM PDT MON APR 25 2016 CAZ004-261300- /O.UPG.KEKA.FZ.A.0001.160426T0700Z-160426T1600Z/ /O.NEW.KEKA.FZ.W.0001.160426T0700Z-160426T1600Z/ UPPER TRINITY RIVER- 909 PM PDT MON APR 25 2016 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...29 TO 35 DEGREES. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF WEAVERVILLE...TRINITY CENTER...HAYFORK...DOUGLAS CITY...RUTH... HYAMPOM...DENNY...FOREST GLEN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ003-076-261300- /O.CON.KEKA.FR.Y.0009.160426T0700Z-160426T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 909 PM PDT MON APR 25 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * LOW TEMPERATURES...32 TO 37 DEGREES. * LOCATIONS INCLUDE...WIND SHELTERED VALLEYS IN THE VICINITY OF RUTH...GASQUET...ORLEANS...COVELO...WILLITS...LAYTONVILLE... WILLOW CREEK...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this freeze watch went out at Apr 24, 3:37 PM PDT, 12 hours 2 minutes earlier.
Area forecast discussion, Apr 24, 3:37 PM PDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
337 PM PDT SUN APR 24 2016
.SYNOPSIS...SHOWERS WILL DIMINISH THIS EVENING. COOL WEATHER WILL
CONTINUE INTO TUESDAY. FROST IS EXPECTED ACROSS PORTIONS OF THE
INTERIOR TONIGHT WITH MORE WIDESPREAD FROST POSSIBLE MONDAY NIGHT.
&&
.DISCUSSION...SHOWERS WILL DECREASE IN COVERAGE THIS EVENING AS
THE UPPER TROF OVER THE AREA SHIFTS E AND A HIGH PRESSURE RIDGE
OVER THE E PACIFIC BUILDS AND MOVES E. SNOW LEVELS OVER 4500 FT
THIS AFTERNOON WILL FALL TO NEAR 3000 FT BY DAYBREAK...BUT PRECIP
SHOULD BE MOSTLY GONE BY THAT TIME. ONLY LIGHT ACCUMULATIONS ARE
EXPECTED.
CHANCES FOR FROST WILL INCREASE TONIGHT AND MONDAY NIGHT...WITH
THE MOST WIDESPREAD FROST EXPECTED MONDAY NIGHT. WILL CONTINUE THE
FROST ADVISORY TONIGHT AS ADVERTISED. ANOTHER...MORE EXTENSIVE
FROST ADVISORY WILL LIKELY BE NEEDED FOR MONDAY NIGHT. A FEW
AREAS OF THE INTERIOR MAY REACH FREEZING BELOW 3000 FT EARLY
MONDAY MORNING. HOWEVER...AREAL EXTENT AND DURATION PRECLUDES
WARNING ISSUANCE. AGRICULTURAL INTERESTS SHOULD CONTINUE TO
MONITOR THE LATEST POINT AND CLICK FORECASTS FOR THEIR AREA.
DRIER WX IS EXPECTED EARLY IN THE COMING WEEK...BUT ANOTHER STORM
SYSTEM IS EXPECTED TO DIG TOWARD S CA LATE IN THE WEEK WITH THE
BEST SHOT OF MORE PRECIP IN OUR AREA TUESDAY NIGHT AND WEDNESDAY.
TEMPERATURES WILL GENERALLY REMAIN NEAR OR SLIGHTLY BELOW NORMAL
THRU THE MIDDLE OF THE COMING WEEK...WITH WARMER WX EXPECTED LATE
IN THE WEEK. /SEC
&&
.AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY
WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS EVENING.
THE WINDS WILL DIMINISH OVERNIGHT THEN BECOME MODERATE TO MODERATE
AND GUSTY ON MONDAY WITH VFR CONDITIONS PREVAILING.
&&
.MARINE...THE WINDS AND SEAS WILL HAVE INCREASED IN THE WAKE OF
THE COLD FRONT WHICH PASSED ACROSS THE WATERS EARLY SUNDAY
MORNING. THE WINDS AND SEAS WILL INCREASE FURTHER TONIGHT AND
MONDAY AS A STRONG HIGH PRESSURE RIDGE BUILDS ACROSS THE
NORTHEASTERN PACIFIC OCEAN. THE WINDS AND SEAS WILL DIMINISH
MONDAY NIGHT AND TUESDAY. SMALL CRAFT ADVISORIES WILL CONTINUE
ACROSS THE NORTHERN WATERS THROUGH MONDAY NIGHT AND ACROSS THE
SOUTHERN WATERS THROUGH TUESDAY MORNING. A COLD FRONT WILL MOVE
ACROSS THE WATERS ON WEDNESDAY. THE WINDS AND SEAS WILL INCREASE
WEDNESDAY AND SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER
WATERS WEDNESDAY THROUGH FRIDAY AND ACROSS THE NEAR SHORE WATERS
WEDNESDAY THROUGH THURSDAY.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM MON
FOR CAZ003-004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 2 AM TUE FOR PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 9 AM TUE FOR PZZ455-475.
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:58 AM PDT | Gale Warning | EKA | 23 hr | |
| Apr 25, 3:38 AM PDT | Frost Advisory | EKA | 29 hr |
Nearby
Freeze Watches in California, 2016Every freeze watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.